MAUDE Adverse Event Report: DERMASENSOR INC DERMASENSOR; SOFTWARE-AIDED ADJUNCTIVE DIAGNOSTIC DEVICE FOR USE BY PHYSICIANS ON LESIONS SUS

DERMASENSOR INC DERMASENSOR; SOFTWARE-AIDED ADJUNCTIVE DIAGNOSTIC DEVICE FOR USE BY PHYSICIANS ON LESIONS SUS
Model Number 10101
Medical Device Problem Codes Nonstandard Device (1420); Product Quality Problem (1506); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The complaint is for device s/n (b)(6) where the correct, unique spectrometer ids and their associated coefficients were not correctly configured.The installed spectrometer did not correctly analyze the wavelengths of light which resulted in lower device result scores, which may impact the clinician's care and result in delay of referral to a dermatologist.There is no assertion of discrete patient harm.The device is an adjunctive diagnostic device that is intended to provide additional information to clinicians, aiding in management but not used independently to determine management, diagnosis nor therapy.Dermasensor device should be used in conjunction with the totality of clinically relevant information from the clinical assessment in accordance with the device instructions for use, including visual analysis of the lesion, by physicians who are not dermatologists.The device should be used on lesions already assessed as suspicious for skin cancer and not as a screening tool.The device should not be used as the sole diagnostic criterion nor to confirm clinical diagnosis of skin cancer.

Brand Name
DERMASENSOR
Common Device Name
SOFTWARE-AIDED ADJUNCTIVE DIAGNOSTIC DEVICE FOR USE BY PHYSICIANS ON LESIONS SUS
Manufacturer (Section D)
DERMASENSOR INC
801 brickell ave
ste 1610
miami 33131
Manufacturer Contact
ryan freiden
801 brickell ave
#1610
miami, FL 33131
MDR Report Key24195965
Report Number3017254-2025-00004
Device Sequence Number20849364
Product Code QZS
UDI-Device Identifier00850017786004
UDI-Public00850017786004
Combination Product (Y/N)N
PMA/510(K) Number
DEN230008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10101
Device Catalogue Number10101
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3017254114-09242025-001-
Patient Sequence Number1
Patient SexUnknown